| Model Number |
N/A |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "bedside nurse noticed some leaking around iv site during assessment, notified this anm and instructed registered nurse (rn) to call midline/picc nurse.Picc nurse noticed that iv catheter is completely severed from the hub.Doctor and house supervisor were notified immediately.Md ordered removal of retained catheter via interventional radiology (ir)." no other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not received.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported via medwatch "bedside nurse noticed some leaking around iv site during assessment, notified this anm and instructed registered nurse (rn) to call midline/picc nurse.Picc nurse noticed that iv catheter is completely severed from the hub.Doctor and house supervisor were notified immediately.Md ordered removal of retained catheter via interventional radiology (ir).".